# SDR DL757960771

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 113N11281
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, FOUND RUST AROUND NUTS FOR RT AND LT MLG FWD TRUNNION BEARING SUPPORT LOWER BOLTS.  REMOVED BOLTS AND FOUND RUST AND PITTING.  REPLACED BOLTS AND NUTS.
